# SDR USAAD96130

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 368 - RSW-CLT - ON TAKEOFF, CREW HEARD SOUND FROM NOSE AREA, RETURNED TO FIELD.  FOUND NOSEGEAR DOORS OPEN.  CLOSED DOORS, INSPECTED NOSE AREA AND GLIDESLOPE ANTENNA.  NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.  (M)
